Sur la théorie des séries

J. Franel

Mathematische Annalen (1899)

  • Volume: 52, page 529-549
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Franel, J.. "Sur la théorie des séries." Mathematische Annalen 52 (1899): 529-549. <>.

author = {Franel, J.},
journal = {Mathematische Annalen},
keywords = {Infinite series of numbers and functions},
pages = {529-549},
title = {Sur la théorie des séries},
url = {},
volume = {52},
year = {1899},

AU - Franel, J.
TI - Sur la théorie des séries
JO - Mathematische Annalen
PY - 1899
VL - 52
SP - 529
EP - 549
KW - Infinite series of numbers and functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.